# SDR DXTA2010121504364

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800180
- Aircraft time: 2,488 hours, 1,683 cycles
- Engine: Pwc PW306C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RT MAIN GEAR DID NOT RETRACT.  JACKED ACFT CHECKED RT MAIN WOW SWITCH OK.  NOSE GEAR IAW CMC SHOWED ON GROUND.  DETERMINED NOSE GEAR LEAKING INTERNALLY.  DISASSEMBLED NOSE GEAR, FOUND METAL IN FLUID. INSTALLED AND SERVICED WITH N2.  OPS CHECKED SATISFACTORY, ALL WORK IAW CMM 32-20-01.
